The Radon-Nikodym property and convergence of amarts in Frechet spaces
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 85 (1985) no. 3, pp. 1-19.
@article{ASCFPA_1985__85_3_1_0,
     author = {Dinh Quang Luu},
     title = {The {Radon-Nikodym} property and convergence of amarts in {Frechet} spaces},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     pages = {1--19},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {85},
     number = {3},
     year = {1985},
     mrnumber = {790718},
     zbl = {0568.60045},
     language = {en},
     url = {http://www.numdam.org/item/ASCFPA_1985__85_3_1_0/}
}
TY  - JOUR
AU  - Dinh Quang Luu
TI  - The Radon-Nikodym property and convergence of amarts in Frechet spaces
JO  - Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
PY  - 1985
SP  - 1
EP  - 19
VL  - 85
IS  - 3
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://www.numdam.org/item/ASCFPA_1985__85_3_1_0/
LA  - en
ID  - ASCFPA_1985__85_3_1_0
ER  - 
%0 Journal Article
%A Dinh Quang Luu
%T The Radon-Nikodym property and convergence of amarts in Frechet spaces
%J Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
%D 1985
%P 1-19
%V 85
%N 3
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%U http://www.numdam.org/item/ASCFPA_1985__85_3_1_0/
%G en
%F ASCFPA_1985__85_3_1_0
Dinh Quang Luu. The Radon-Nikodym property and convergence of amarts in Frechet spaces. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 85 (1985) no. 3, pp. 1-19. http://www.numdam.org/item/ASCFPA_1985__85_3_1_0/

[1] Ch. Castaing and M. Valadier, Convex analysis and measurable multifunctions. Lecture Notes in Math. n° 58 Springer-Verlag 1977. | MR | Zbl

[2] S.D. Chaterji, Martingale convergence and the Radon-Nikodym theorem in Banach spaces. Math. Scand. 22(1968) 21-41. | MR | Zbl

[3] G.Y.H. Chi, A geometric characterization of Fréchet spaces with the Radon-Nikodym property. Proc. Amer. Math. Soc. Vol. 48 n° 2 (1975). | MR | Zbl

[4] G.Y.H. Chi, On the Radon-Nikodym theorem and locally convex spaces with the Radon-Nikodym property. Proc. Amer. Math. Soc. Vol. 62, n° 2 (1977) 245-253. | MR | Zbl

[5] J.P. Daurès, Opérateurs extrémaux et décomposables, convergence des martingales multivoques. Thèse de Doctorat de Spécialité, Montpellier 1972.

[6] J. Hoffmann-Jørgensen, Vector-Measures, Math. Scand. 2B (1971) 5-32. | MR | Zbl

[7] D.Q. Luu, Stability and Convergence of Amarts in Fréchet spaces. Acta Math. Acad. Sci. Hungaricae Vol. 45/1-2 (1985) to appear. | MR | Zbl

[8] J. Neveu, Martingales à temps discret, Masson et Cie, Paris 1972. | MR

[9] M.A. Rieffel, The Radon-Nikodym theorem for the Bochner integral. T.A.M.S. 131(1968) 466-487. | MR | Zbl

[10] Rønnov V., On integral representation of vector-valued measures, Math. Scand. 21 (1967) 45-53. | MR | Zbl

[11] H.H. Schaeffer, Topological Vector Spaces. Macmillan, New York 1966. | MR | Zbl

[12] J.J. Uhl, Jr Applications of Radon-Nikodym theorems to martingale convergence, T.A.M.S. Vol. 145 (1969) 271-285. | MR | Zbl